# SDR SWAA2023082482978

- Difficulty date: July 27, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA927 TO STA947.5 AND BL 0; WL208.1 AT AFT GALLEY AREA 2023-461467<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN STA927 TO STA947.5 AND BL 0; WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 147A5400 SHEET 22 REV. -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII ITEM  REPLACED ANGLE FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN STA927 TO STA947.5 AND BL 0; WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 147A5400 SHEET 22 REV. -. SEE INDIVIDUAL SIGN OFF BELOW.
